# SDR AALA991826

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA - FLT 1486 - DURING LANDING WHEN GEAR WAS EXTENDED, THE LEFT GEAR DOOR ANNUNCIATED ON THE FLIGHT ENGINEER'S PANEL AND THE RED DOOR LIGHT REMAINED ILLUMINATED.  REPLACED LEFT GEAR DOOR SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
